# SDR SWAA2021062184586

- Difficulty date: June 16, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 50,945 hours, 30,308 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS SEEN FROM LEFT A/C BAY LOOKING AFT; CRACK IN VAPOR BARRIER AT BS 663; LBL 41. ; / MEASURED AT 15.5' IN LENGTH. PERFORMED INTERM REPAIR WITH STOP DRILL AND SPEED TAPE. OK TO CONITUNE REF SRM 57-10-10-1A-2.; MEASURED AT 15.5' IN LENGTH. PERFORMED INTERM REPAIR WITH STOP DRILL AND SPEED TAPE. OK TO CONITUNE REF SRM 57-10-10-1A-2.
